Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

croftynsteph

Veteran Member
  • Total Reviews

    0
  • Content Count

    104
  • Joined

  • Last visited

Community Reputation

0 Neutral

About croftynsteph

  • Rank
    Member

Recent Profile Visitors

852 profile views
  1. take the accutane on a full stomach or with milk (not skim)...it is absorbed better with some fats (lipids)...the vitamin might be ok since it is in the form of beta carotene though I still tell my patients not to take a multivitamin with a...most of them would begin taking a low dose vit c/e/b whichever they desired most out of the multivitamin...since each serves a different purpose...I definately wouldn't take the vitamin and the accutane while continuing even moderate alcohol consumption. T
  2. yes...I'd also suggest that if the benzaclin makes you very shiny...you switch the order around...no matter what order you use them in...begin using a sunscreen in the mornings a few minutes after you put on the topical, make sure its fully absorbed...just sparingly...don't overdue it. best of luck
  3. once daily is a perfectly normal dose...i prescribe it almost exclusively
  4. My overseas peers are quite more daring than us here in the states...pretty much b/c the FDA is on us about this drug all the time. The only issue I have, is that you still need to consider you could have side effects from the medication. I obviously don't know enough about your situation to make a proper risk diagnosis, but while many patients I have do not suffer any severe side effects, there are some that have quite problematic ones. With your age, I would only be cautious b/c the side ef
  5. though probably a waste of time, I will offer my opinion. It is possible for oral sex in this form to cause irritation. Though I've never directly heard it from a patient of mine. It won't create pimples, though the irritation may aggravate a pre-existing condition. I could go more in depth with the causes but I think I'll pass.
  6. Typically, with patients, I find the lower the dosage the less probability of an initial breakout. This however doesn't always hold true. They are a very random occurence and it would be hard to predict if you will have one or not. I would take the 40mg/day. I myself have taken that dose w/no initial breakout, though the same may not hold true for you. I believe the 40 is low enough to prevent a severe initial breakout. The wrinkles can become more prominent though if you begin with a good
  7. a week will be pushing it...it usually only stays in the system about that long...but he'll probably be ok...what dose is he on?
  8. i tell patients to get a good bit of moisturizer rub their hand together and then press on their face all around...much like you were drying your face with a towel...or covering your face with your hands...mild pressure will get enough of it where it needs to be...you can get moisturizer on the lesion...in fact moisture will help reduce possible scarring...the patting on method is only useful as an non irritating form of application...feel free to GENTLY rub until you clear up then you can be a
  9. possible...but I haven't seen it happen with my patients...though I suggest using sunscreen whether they use it at night or in the morning...it doesn't matter what time of day you put it on...after a couple days even night use will leave you susceptible to burning...best of luck
  10. it isn't always a good idea to exfoliate while on any strong topical...for flaking use a good moisturizer...exfoliating only serves to irritate and can cause issues when using an already strong topical...best of luck
  11. I believe there is some belief that sunlight has a negative effect on antibiotic based topicals...hence the night application...I don't really see a difference though...so I say whichever you prefer doing...b/c certain topicals may make you shiny and therefore you may prefer to use that one at night...best of luck
  12. being 14 I wouldn't suggest accutane just yet...I prefer to wait to prescribe it until around 16...though I am also a big proponent for it if used properly...right now for the oil I would suggest Brevoxyl 8% or any of a number of sulfur based washes (they smell and are very thick but work well for oil control) twice a day...if it is terrible you can buildup to 3 times. and depending on your skin a moisturizer (though it might not be required). That will control the oil and differin would proba
  13. oh ben...i love your anti-hippie sentiment...it is true that diet has very little effect on true acne...spicy foods/mild allergic food reactions can irritate acne but they do not cause it... the combo you're on is pretty powerful and I find it to be quite effective with patients...if the benzamycin seems to lose effectiveness just move onto a face wash such as Brevoxyl 8% for a little while and go back...or yes you could try a different antibiotic/BP cream...No matter your experience with the o
  14. 6 months is what I tell patients...its for the best...besides, that tanning stuff isn't good for you anyway...I know...preachy preachy... best of luck
  15. I'd say you shouldn't use anything for the red marks while on accutane due to oversensitivity...however, if you must...there are actually creams that will help moisturize while reducing the redmarks...I believe they feature fruit extracts...Neutrogena makes one version...check the pharmacy...stay away from exfoliants and anything with a high level of acidity...again, I'd wait until after accutane... best of luck
×